# SDR COEA2016050446911

- Difficulty date: May 4, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 37,507 hours, 45,070 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: S54110210202
- Condition: Nicked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: LT ENGINE FRONT MOUNT TUBE NR 6 ON OTBD SIDE OF ENGINE HAS NICKS IN TUBE AT FWD END.  REPAIRED IAW SRAS CETS-2205/16, 10322, DATED 6/3/2016.
